# SDR REXA2015033000370

- Difficulty date: March 30, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 3,286 hours, 2,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT SERVICE DOOR IS NOT BLINKING.  DEFERRED AFT FLASHLIGHT IAW MEL 25-61-4A ENTERED INTO MMO2 & PLACARD INSTALLED.  REPLACED GALLEY FLASHLIGHT BATTERY IAW AMM 25-60-00.  PLACARD REMOVED, THIS CLEAR MEL 25-61-4A & CLEARED FROM MMO2.
